# SDR 29GA2017042400002

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 33,889 hours, 37,933 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Part number: APMB7252600
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, FOUND FORWARD MAIN PAX AIRSTAIR DOOR CONNECTING ROD BROKEN.   R & R THE CONNECTING ROD, OPS CHECKED GOOD IAW CMM 52-60-01.
